MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112230
Medical Device Problem Codes Mechanical Problem (1384); Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
When impacting the vizadisc popped off the array (superior, right peg when looking at it from the back).The disc was fully seated.When inspecting the array after the case, the disc doesn¿t stay on the leg tight (it easy pulls off compared to others).Case type: tha.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event.When impacting the vizadisc popped off the array (superior, right peg when looking at it from the back).The disc was fully seated.When inspecting the array after the case, the disc doesn¿t stay on the leg tight (it easy pulls off compared to others).Product evaluation and results: functional inspection: tested with known good vizadisc on the array and functioned as intended.Vizadisc were mounted on pegs and impaction was done to replicate the issue but the vizadisc did not fall off hence the failure was not confirmed.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19030315 and accepted into final stock on 07/16/ 2016.No non- conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot number 19030315 shows no additional complaints related to the failure in this investigation.Conclusions: the failure was not confirmed via functional inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9396899
Report Number3005985723-2019-00887
Device Sequence Number19508368
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112230
Device Catalogue Number112230
Device Lot Number19030315
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR